English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symmetries and asymmetries : Their grammar, typology and parsing

MPS-Authors
/persons/resource/persons72736

Hawkins,  John
Department of Linguistics, Max Planck Institute for Evolutionary Anthropology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hawkins, J. (2002). Symmetries and asymmetries: Their grammar, typology and parsing. Theoretical Linguistics, 28, 95-149.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0010-080C-F
Abstract
There is no abstract available